# SDR GTIA040731

- Difficulty date: August 12, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FOUND RIGHT ENGINE FAILED AT 800 FEET DURING CLIMB-OUT FROM RSW.  REPLACED NR 2 ENGINE.  (M)
